# SDR UALA2009041301048

- Difficulty date: April 10, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 68,966 hours, 11,215 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR SUPPORT HAS CORROSION AROUND NUT PLATES STA 1219, LBL 20 TO LBL 24.   MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW UPPER CHORD (P/N 146T1060-2).
